IIUM Repository

On three-dimensional mixing geometric quadratic stochastic operators

Khaled, Ftameh and Pah, Chin Hee (2021) On three-dimensional mixing geometric quadratic stochastic operators. Mathematics and Statistics, 9 (2). pp. 151-158. ISSN 2332-2071 E-ISSN 2332-2144

[img] PDF (Article) - Published Version
Restricted to Repository staff only

Download (404kB) | Request a copy
[img] PDF (SCOPUS)
Restricted to Repository staff only

Download (302kB) | Request a copy


It is widely recognized that the theory of quadratic stochastic operator frequently arises due to its enormous contribution as a source of analysis for the investigation of dynamical properties and modeling in diverse domains. In this paper, we are motivated to construct a class of quadratic stochastic operators called mixing quadratic stochastic operators generated by geometric distribution on infinite state space X . We also study regularity of such operators by investigating of the limit behavior for each case of the parameter. Some of non-regular cases proved for a new definition of mixing operators by using the shifting definition, where the new parameters satisfy the shifted conditions. A mixing quadratic stochastic operator was established on 3-partitions of the state space X and considered for a special case of the parameter ε . We found that the mixing quadratic stochastic operator is a regular transformation for 1 /4< ε <1 /2 and is a non-regular for ε <1/4 . Also, the trajectories converge to one of the fixed points. Stability and instability of the fixed points were investigated by finding of the eigenvalues of Jacobian matrix at these fixed points. We approximate the parameter ε by the parameter 6r , where we established the regularity of the quadratic stochastic operators for some inequalities that satisfy 6r . We conclude this paper by comparing with previous studies where we found some of such quadratic stochastic operators will be non-regular.

Item Type: Article (Journal)
Additional Information: 5826/89772
Uncontrolled Keywords: Quadratic Stochastic Operator, Mixture Geometric Distribution, Regular Transformation, Jacobian
Subjects: Q Science > QA Mathematics > QA273 Probabilities
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: DR. CHIN HEE PAH
Date Deposited: 12 May 2021 17:47
Last Modified: 12 May 2021 17:47
URI: http://irep.iium.edu.my/id/eprint/89772

Actions (login required)

View Item View Item


Downloads per month over past year